# SDR ARWA980203

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 420531A
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, ANTI-SKID LIGHT CAME ON.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX, OPS CHECKED GOOD IAW MM 32-43-3.  REMOVED AND REPLACED DUAL ANTI-SKID VALVE, OPS CHECKED GOOD IAW MM 27-60 AND 32-43.  RESET G/B.
